MathSciNet Relay Station
MathSciNet bibliographic data
MR826102 14F15 (11G99 14F12 18F25 19E20)
Thomason, R. W. Algebraic $K$-theory and étale cohomology. Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 3, 437–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement